# SDR 4DPA2024081000001

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N963JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 41,415 hours, 32,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200004083
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING PREFLIGHT PACK 2 SHUT DOWN, SMOKE FILLED THE FLIGHT DECK AND FUSELAGE. PACK 2 NO LONGER TURNS ON. CORR ACTION MX PERFORMED VISUAL INSPECTION OF PACK 2 FOUND WHITE POWDER AROUND DUCTS ON AIR CYCLE MACHINE. RAN PACK 2 FAINT SMOKE STARTED TO COME OUT OF ALL VENTS SHUT DOWN IMMEDIATELY AFTER SEEING SMOKE. REMOVED AND REPLACED PACK 2 ACM.  OPS CHECKS GOOD RAN PACKS CYCLING 1 & 2 EVERY 10 MINS FOR 30 MINS NO SMOKE. AIR BLOWS COLD, NO
